# SDR CA081126006

- Difficulty date: October 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010263
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 6,726 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT SEVERAL DROPS OF HYD FLUID WERE DISCOVERED COMING FROM THE RT OVERHEAD CEILING. SOME FLUID FELL ON THE PASSENGERS IN THE AREA. NO INJURIES REPORTED.  NO EMERGENCY ACTION/PROCEDURES CONDUCTED.  AFTER AN UNEVENTFUL LANDING MX DETERMINED THE LEAK TO BE FROM A HYD TUBE FITTING.  THE TUBE WAS REPAIRED AND THE ACFT RETURNED TO SERVICE.
